Nurofen Express 200mg Liquid Capsules 16 Liquid Caps

£4.29

Targets pain fast

SKU: 5000158100718 Categories: , , , , ,

Ibuprofen

For rapid relief from: Headache, period pain, dental pain, migraine, backache, muscular pain, rheumatic pain, cold & flu symptoms, feverishness and neuralgia

Targets pain fast

Ingredients

Each liquid capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list

Storage

Do not store above 25 C. Store in the original pack

Preperation and Usage

Dosage:
For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over:
Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules.
Leave at least 4 hours between doses.
Do not take more than 6 capsules in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist for more than 10 days, worsen or if new symptoms occur consult your doctor.

Safety Warnings

Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy.

Keep all medicines out of the reach and sight of children.

Speak to a pharmacist/doctor before taking if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant

Warning: Do not exceed the stated dose.

Read the enclosed leaflet carefully before use.

Lower Age Limit

Advisory 12 Years

Net Content

16 x Liquid Caps

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Nurofen Express 200mg Liquid Capsules 16 Liquid Caps

Contains Ibuprofen.

For rapid relief from: Headache, period pain, dental pain, migraine, backache, muscular pain, rheumatic pain, cold & flu symptoms, feverishness and neuralgia

Targets pain fast

Ingredients

Each liquid capsule contains: Ibuprofen 200mg, Includes Potassium, Sorbitol and E124, See leaflet for full list

Storage

Do not store above 25 C. Store in the original pack

Preparation and Usage

Dosage:
For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over:
Swallow 1 or 2 capsules with water, up to three times a day as required. Do not chew capsules.
Leave at least 4 hours between doses.
Do not take more than 6 capsules in any 24 hours.
Do not give to children under 12 years of age.
If symptoms persist for more than 10 days, worsen or if new symptoms occur consult your doctor.

Safety Warnings

Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy.

Keep all medicines out of the reach and sight of children.

Speak to a pharmacist/doctor before taking if you:
Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant

Warning: Do not exceed the stated dose.

Read the enclosed leaflet carefully before use.

Lower Age Limit

Advisory 12 Years

Net Content

16 x Liquid Caps

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Nurofen Express 200mg Liquid Capsules 16 Liquid Caps”


Error: Cannot reach twitter servers or incorrect username